FAQ

Universitatis Iagellonicae Acta Mathematica

Volume 52

2015 Next

Publish date: 09.12.2015

Licence: None

Issue content

Roland D. Barrolleta, Evelia R Garcia Barroso, Arkadiusz Ploski

Universitatis Iagellonicae Acta Mathematica, Volume 52, 2015, pp. 7 - 14

https://doi.org/10.4467/20843828AM.15.001.3727
Read more Next

Marek Jarnicki, Józef Siciak

Universitatis Iagellonicae Acta Mathematica, Volume 52, 2015, pp. 23 - 28

https://doi.org/10.4467/20843828AM.15.003.3729
Read more Next

D.H. Phong, Jian Song, Jacob Sturm

Universitatis Iagellonicae Acta Mathematica, Volume 52, 2015, pp. 29 - 43

https://doi.org/10.4467/20843828AM.15.004.3730
Read more Next